MathSciNet Relay Station
MathSciNet bibliographic data
MR1646558 14J70 (14M20 14N05)
Harris, Joe; Mazur, Barry; Pandharipande, Rahul Hypersurfaces of low degree. Duke Math. J. 95 (1998), no. 1, 125–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement